advertisement
Question
Posted by: shella | 2007/02/23

weight loss

i've gained 6 kilos and would like a good detox plan and a diet that would keep the kilos off once its been lost. i'm on depo provera which i think caused alot of the weight gain

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Shella
Many hormonal medications do cause weight gain and also water retention. Discuss this with the prescribing dr as the use of a mild diuretic may reverse the water retention. You can eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). While you are on the ‘Weight loss' site, read about the Detox diet, but don't use it for more than 2 days.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement